# SDR REXA97199

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE QUIT ON CLIMB-OUT.  FOUND P3 REFERENCE LINE BROKEN.  INSTALLED SERVICEABLE LINE ON RIGHT ENGINE.  (X)
